# SDR YENA200643

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 14,223 hours, 4,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: L32A319160001
- Part serial: 133
- Condition: Stiff
- Location: E Door Slide
- Part time: 14,223 hours, 4,799 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING EXIT SLIDE BOTTLE DEPLOYMENT CABLE STIFF.  REMOVED & REPLACED DEPLOYMENT CABLE AND TESTED AS PER AMM 25-62-23-43-04.
